Bootstrap confidence intervals in mixtures of discrete distributions

Karlis, Dimitris, Patilea, Valentin . Journal of Statistical Planning and Inference 2008. 138 (8) :2313-2329

Locate this article in:

Bibtex

@article{CIS-228205,
  Author = {Karlis, Dimitris and Patilea, Valentin},
  Title = {Bootstrap confidence intervals in mixtures of discrete distributions},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {138},
  Number = {8},
  Year = {2008},
  Pages = {2313--2329},
  Keywords = {Asymptotic normality, Mixture models, Nonparametric maximum likelihood, power series distributions, percentile-$t$ confidence intervals, Efron percentile confidence intervals}
}

Similar articles